# SDR TSAA0253141

- Difficulty date: May 13, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6545408
- Condition: Worn
- Location: Rt Wing
- Part time: 39,494 hours, 42,355 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN WORN THROUGH ON THE RIGHT LEADIN EDGE LOWER WING SKIN SURFACE AT FS 413.  CUT OUT DAMAGED LEADING EDGE FILLER AND SKIN.  FABRICATED REPAIR PARTS, ALODINED, PRIMED AND INSTALLED THE REPAIR PARTS WITH FASTENERS.  APPLIED BMS 5-95 SEALANT TO THE MATING SURFACES.  COMPLETED REPAIR.  AIRCRAFT RETURNED TO SERVICE.
